# SDR SIMA20140113006

- Difficulty date: January 13, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 25,988 hours, 18,487 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C CHECK FOUND PAX DOOR STEP SHELL AFT ATTACH ANGLE IS CRACKED BY CABLE PULLEY.   REMOVED ANGLE & INSTALLED NEW STEP SHELL ATTACH ANGLE IAW SRM 51-42-06.
